≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedies:

Boiron 33 Remedy Homeopathy Family Kit 30C: $159.99WHP 50 200C Remedies Kit: $174.99Professional Constitutional Kit #2: $160.00

 

The ABC Homeopathy Forum

Just prescribed Silicea 15c. Should I take it? help

Hi!
I have tried EVERYTHING over the years for my acne.

I decided to try homeopathy instead of the antibiotics that my dermatologist suggested.

I just went to a homeopathic doctor who gave me two little bottles of Bioron pills to take. It is Silicea 15c. He told me to take 5 pellets, three times a day, everyday, for 2 weeks and then report back.

He asked me a few questions about myself outside of my acne history, but did not get very detailed like the questionaire I see on this site.

I research everything before I take it now and have found some generic information about silicea and some confusing information about it on this site.

Is it for the actual acne that I have or for scars left after acne? I do not seem to have many scars with my acne. I may have brown spots left over or an extra large pore, but no pock-mark- type pits/scars. I don't consider the brown spots to be scars, but maybe they are.

Also, many posts here say to just do one dose and then wait. So is doing it three times a day for 2 weeks too much? Would one dose of this bottle of pills be 5 pellets just once or 5 pellets for 3 times just one day?

There are some posts on this site which are scaring me away from silicea because people were saying they got worse and worse, and I really could not handle getting worse than I am.

If I were to have bad reactions or get worse, would I see it immediately or eventually within the 2 weeks of taking it or would it show up later? I am reading that silicea is 'slow to act.'

I am at a point where I will try anything, but now I am a little nervous.

I just emailed my doctor asking if I may get worse first, but I have not heard back yet. Didn't think to ask that in the office.

I know I have a lot of questions in one post... Any suggestions?
Thank you!
K
 
  krysten on 2011-03-23
This is just a forum. Assume posts are not from medical professionals.
Well it is hard to know what will happen. It doesn't sound like your doctor has actually taken a full case - there is always an element of risk when this happens. One of the reasons you take a full case is so that you have confidence in the prescription, and the chance of side effects or other problems becomes much less.

The real question however, is do you trust your doctor?
[message edited by brisbanehomoeopath on Wed, 23 Mar 2011 04:09:38 GMT]
 
brisbanehomoeopath 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.